Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CHRONIC ACTIVE HEPATITIS ASSOCIATED WITH TRAZODONE THERAPY
Autore:
BECK PL; BRIDGES RJ; DEMETRICK DJ; KELLY JK; LEE SS;
Indirizzi:
3330 UNIV DR NW CALGARY T2N 4N1 AB CANADA UNIV CALGARY CALGARY T2N 1N4 ALBERTA CANADA
Titolo Testata:
Annals of internal medicine
fascicolo: 10, volume: 118, anno: 1993,
pagine: 791 - 792
SICI:
0003-4819(1993)118:10<791:CAHAWT>2.0.ZU;2-Z
Fonte:
ISI
Lingua:
ENG
Keywords:
TRAZODONE; HEPATITIS, CHRONIC ACTIVE; HEPATITIS, TOXIC; BIOPSY;
Tipo documento:
Note
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
3
Recensione:
Indirizzi per estratti:
Citazione:
P.L. Beck et al., "CHRONIC ACTIVE HEPATITIS ASSOCIATED WITH TRAZODONE THERAPY", Annals of internal medicine, 118(10), 1993, pp. 791-792

Abstract

Trazodone is a widely used nontricyclic antidepressant agent that hasbeen commercially available in North America for more than 10 year. There have been three previously reported cases of trazodone-induced hepatic injury, all of which resolved within 4 to 24 weeks after cessation of the drug. We report the first documented case of trazodone-induced chronic active hepatitis. The patient developed jaundice 8 months after beginning therapy with the drug. Her liver enzymes were markedly elevated, and mild portal hypertension was present al transjugular liver biopsy. The biopsy specimen showed a pattern consistent with chronic active hepatitis. Investigations of other possible causes of chronicactive hepatitis were negative, and serum transaminase enzyme levels rapidly returned to normal after withdrawal of trazodone. We suggest that physicians be alert to the possibility of hepatic injury in patients receiving trazodone.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 31/03/20 alle ore 15:40:11